# SDR IPXA13M78640

- Difficulty date: May 21, 2013
- Submitted: June 5, 2013
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 48,071 hours, 9,805 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT LOWER WINGLET FWD ATTACH FITTING CRACKED.  R & R RT LOWER WINGLET ATTACH FITTINGS IAW EO MD11- 5720-27680-C, APPX E (MAJOR).
